Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568038
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. H. Dovermann and Reinhard Schultz
Title: Equivariant surgery theories and their periodicity properties
Additional book information: Lecture Notes in Mathematics, vol.~1443, Springer-Verlag, New York, 1990, 225 pp. US$24.00. ISBN 3-540-53042-8.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Mel Rothenberg
Journal: Bull. Amer. Math. Soc. 28 (1993), 375-382